-->

 Toolbox

  • Reminder of vaccination (3rd dose)

    To ensure the effectiveness of vaccination against hepatitis A and B (Twinrix), three (3) doses are required :

    1re


    2e :

    1 month after the first dose

    3e :

    6 months after the first dose

    This tool lets you send a friendly reminder for your third dose of vaccine.

    Please enter the date of the second dose as well as your email address. You will be notified within five (5) months.

    Date of the second vaccine:

    :


     

  • Affiliée à
    CHUM
    toptéléphone
    Why is it sometimes necessary to change the medications in my triple therapy?

    A significant number of people receiving treatment for HIV will, at some point, during the course of their infection modify or change one or more of the antiretrovirals in their regimen. There are several reasons why medications may be replaced/switched:

    • Side effects are a common reason to replace one or more medications in a treatment regimen;
    • Virological or immunological failure (the treatment regimen is not successful at suppressing HIV and/or reconstituting the immune system);
    • Your viral load becomes detectable after a period when it was undetectable (sometimes referred to as treatment failure) This is confirmed with at least two subsequent viral load tests above the level of detection;
    • Your CD4 cells are on a declining trend (confirmed with at least two subsequent lab tests);
    • You have symptoms that are not resolving with your current treatment combination.

    One or more side-effects

    As described in the section What are the potential side-effects of antiretrovirals? it is possible that one or more of the medications in your therapeutic regimen are causing you intolerable side effects, and that despite attempts at managing these side effects - you may need to try something new.

    Your treatment is no longer effective

    Once your viral load has become detectable on at least two different visits, and this despite ideal medication taking (no doses missed or forgotten), it is quite likely that your virus has become resistant to your current combination of medications (please refer to the section What is medication resisitance?).

    In addition, when your CD4 cell counts fall, or you present with symptoms that indicate a progression of your HIV infection - it may be secondary to the development of viral resistance to your medications. (please refer to the section What is medication resisitance?).

     

    Research on HIV and aging in QC — 2013
    Video - One Life
    Aids/HIV & Work .pdf (french)
    Your Health & You .pdf (french)
    Live Better With HIV .pdf (french)
    Fight against discrimination
    Relay Magazine